EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-51-2513 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Discomfort (2330); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 4319957 200-02-29 - three peg patella 29mm.4340659 02-010-03-0225 - logic cr femoral cem, left sz 2.5.4365899 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 88 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, discomfort, and weakness.Plaintiff endured pain following surgery during the rehabilitation period and required physical therapy.Plaintiff's ability to perform normal physical activities has been consequently limited.(b)(6) 2016 revision surgery operative notes were provided.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.